# SDR J7B2010F00000

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N761ST
- Make and model: Cessna T210M
- Aircraft serial: 21062487
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 4954006
- Condition: Leaking
- Location: Engine
- Part time: 646 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSY IS LEAKING.  FUEL, EXHAUST, AND OIL STAIN BETWEEN CYLINDER BARREL AND HEAD.  OCCURRED UNDER NORMAL USAGE.
